Convex combinations of unitaries in -algebras.

Siddiqui, Akhlaq A.

The New York Journal of Mathematics [electronic only] (2011)

  • Volume: 17, page 127-137
  • ISSN: 1076-9803

How to cite

top

Siddiqui, Akhlaq A.. "Convex combinations of unitaries in -algebras.." The New York Journal of Mathematics [electronic only] 17 (2011): 127-137. <http://eudml.org/doc/232774>.

@article{Siddiqui2011,
author = {Siddiqui, Akhlaq A.},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {C*-algebra; JB*-algebra; invertible and unitary elements; unitary isotope; convex combinations; Russo-Dye Theorem},
language = {eng},
pages = {127-137},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {Convex combinations of unitaries in -algebras.},
url = {http://eudml.org/doc/232774},
volume = {17},
year = {2011},
}

TY - JOUR
AU - Siddiqui, Akhlaq A.
TI - Convex combinations of unitaries in -algebras.
JO - The New York Journal of Mathematics [electronic only]
PY - 2011
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 17
SP - 127
EP - 137
LA - eng
KW - C*-algebra; JB*-algebra; invertible and unitary elements; unitary isotope; convex combinations; Russo-Dye Theorem
UR - http://eudml.org/doc/232774
ER -

NotesEmbed ?

top

You must be logged in to post comments.